# SDR FDEA201512123980

- Difficulty date: December 12, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N559FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46930
- Aircraft time: 99,521 hours, 32,665 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AYB7030501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE, STATION 1119, BELOW LONGERON 47, SKIN HAS EXFOLIATION CORROSION, APPROX 2" IN DIAMETER, COMPLIED WITH EA 8-5310-T0322104.
